MathSciNet Relay Station
MathSciNet bibliographic data
MR460162 (57 #158) 05C10
Alekseev, V. B.; Gončakov, V. S. The thickness of an arbitrary complete graph. (Russian) Mat. Sb. (N.S.) 101(143) (1976), no. 2, 212–230.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement